# SDR ZW0A0108309

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FWD CABIN SERVICE DOOR THRESHOLD SILL AND MEMBRANE HAD CORROSION, STA 160 AND LONGERON 18R, TO STA STA 200.  REPLACED MEMBRANE AND THRESHOLD SILL.  INSTALLED FASTENERS PER SRM 51-30-2 AND SRM 51-30-5.
